Skip to Content

I'm taking 2mg Valium and mirtazapine is it safe. I also take Vicodin, propranolol, Paxil, Depakote

Responses (1)

chuck1957 1 Feb 2017

Lemonman; Really nothing to really worry about you do have to very common Major Interaction that would be the mirtazapine/Paxil and the other is Valium/Vicodin, But if the medications are all given to you by one doctor, And only use one pharmacy They work together to make sure there are no really harmful interactions and or allergies.The Doctor weighs the benefits vs the side effect and also through others know that this has never been a problem. And of course the Remeron or mirtazapine and Paxil always come up with serotonin syndrome but this is very rare and normally on very high doses But it looks like you should be good to go. But any questions call your doctor and let him or her know about these simple interactions and my guess is they are going to tell you to just take it I see these used all the time together. And please remember the part of always using the same doctor and Pharmacy and know your medications so if you run in the E.R. YOU WELL be able to tell any doctor what you are taking prior to them giving you something you should not take. But also a big part of Interactions that should not be taken are found as they are entered into the Pharmacy system. Ok have a good day and hope you're doing well.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions